# SDR SIMA0896

- Difficulty date: March 30, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N903AE
- Make and model: Saab 340B
- Aircraft serial: 340B282
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: AIR123784
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FSM - FLT 3371 - CREW REPORTED NO DOWN AND LOCKED INDICATION FOR THE LEFT MLG, ALSO NO INTRANSIT OR GREEN LIGHT AND HYDRAULIC PUMP RUNS CONTINUOUSLY.  MAINTENANCE FOUND AFT MLG ACTUATOR PIN (BOLT) BROKEN.  MAINTENANCE REPLACED THE MLG TRUNNION, MLG STRUT, DRAG BRACE, AND THE MLG ACTUATOR DUE TO DAMAGE FROM THE ACTUATOR PIN BREAKING.  NEW PIN WAS INSTALLED.  OPS AND LEAK CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
